# SDR ASAA1058232

- Difficulty date: August 27, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 12,518 hours, 3,943 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 6755
- Condition: Defective
- Location: Bleed Air Sys
- Part time: 31,341 hours, 14,324 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTINUING HISTORY OF RIGHT ENGINE BLEED TRIP WITH NO ASSOCIATED SIGN OF DUCT SPLIT.  UNABLE TO REPRODUCE BLEED TRIP INDICATION OR FOUND ANY DEFECTS ON HARNESS MW0311.  REPLACED NR 2 ENG BLEED AIR REGULATOR IAW AMM 36 11 03 PAGE BLOCK 401.  REPLACED NR 2 ENG MW0311 HARNESS IAW AMM 73 21 06 PAGE BLOCK 401.  REPLACED NR 2 ENG BLEED AIR OVERTEMP SWITCH (S21) IAW AMM 36 11 08 PAGE BLOCK 401.  ALL INSTALLATION TESTS ARE NORMAL.  NO BLEED TRIP NOTICED ON GROUND USING NR 2 ENG BLEED AT IDLE RUN.
